# SDR 04FDEA02181

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM BS 344, BS LBL 60 - RBL 12, WL 208.  *S/D*  REMOVED AND REPLACED FLOORBEAM SECTION AT BS 344 LBL 7 TO LBL 65 WL 208 PER SRM 53-10-8.
